Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
inuk

Cortisone shot and hypopigmentation (LOSS of color)

Recommended Posts

I have this persistent nodule that was injected about two weeks ago.

There is a slight patch of lightnend skin near the injection site (its hard to tell if it was directly on it).

Has anyone had this problem? Did it go away?

Link to comment
Share on other sites

I have this persistent nodule that was injected about two weeks ago.

There is a slight patch of lightnend skin near the injection site (its hard to tell if it was directly on it).

Has anyone had this problem? Did it go away?

hey i have a nodule or cyst i believe that had been sticking around forever.. i tried popping it and made it worse (before i knew about the harms of trying to pop and educated my self on acne) now it has a slight bump and is just dark all around.. im curious... if i got this cortisone shot and it made the skin lighter i would be delighted lol... is the cortisone shot expensive?

Link to comment
Share on other sites

I have this persistent nodule that was injected about two weeks ago.

There is a slight patch of lightnend skin near the injection site (its hard to tell if it was directly on it).

Has anyone had this problem? Did it go away?

hey i have a nodule or cyst i believe that had been sticking around forever.. i tried popping it and made it worse (before i knew about the harms of trying to pop and educated my self on acne) now it has a slight bump and is just dark all around.. im curious... if i got this cortisone shot and it made the skin lighter i would be delighted lol... is the cortisone shot expensive?

I live in Canada so it was free. I don't know what it would cost in the US.

I wouldn't really recommend it on something that is not new and highly inflamed. the cure was worse than the ailment in this instance.

Link to comment
Share on other sites

Hi Inuk - I recently am experiencing the same side effect from a cortisone shot that I had last month. I have a shallow dent where the cortisone was injected as well as hypopigmentation in the surrounding the area. I was assured that this was temporary, but none the less, that assurance has not calmed my concern!

As it has been a few months since you posted your initial question, I was wondering if you had experienced an improvement in your situation - has your skin repigmented.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×